MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. CARBON RIB-BACK BLADES SIZE 10

ASPEN SURGICAL PRODUCTS, INC. CARBON RIB-BACK BLADES SIZE 10
Model Number 371110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation, nor were any pictures provided.Based on the evaluation conducted, packaging process has established controls to mitigate broken blade condition, the root cause for broken blade condition could be machine related; nonetheless, there are established controls to mitigate this type of condition such as: operator trainings, in-process inspections, 100% visual inspection performed by certified personnel to sort out nonconforming parts prior to final assembly and packaging.Condition could not be confirmed due not sample or photo are available for evaluation.Also, excessive force by end user may cause blade tip breakage.The rootcause is manufacturing error.No rma was issued when complaint was notified to aspen surgical.Broken condition could not be confirmed.Device history record was reviewed and no nonconformance was issued related to complaint condition.Fmea was reviewed.Failure is scored as low risk.Not update was required.A dhr review was completed for product 371110 with lot number 0444331.There were no noted nonconformities during manufacturing and processing of this product and lot number.All items were noted as within manufacturing specification.This should be considered as the final report but if we find any additional information, we will provide a supplemental reeport.
 
Event or Problem Description
Complaint alleges, "blade broke during use.No patient harm has been reported.".

Brand Name
CARBON RIB-BACK BLADES SIZE 10
Common Device Name
BLADE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
raghava bandi
6945 southbelt dr se
caledonia, MI 49316
6166997100
MDR Report Key23872589
Report Number3002750084-2025-00068
Device Sequence Number19971532
Product Code GES
UDI-Device Identifier00840113201525
UDI-Public00840113201525
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371110
Device Lot Number0444331
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown